# SDR UALA2012070203534

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 65,644 hours, 11,600 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: B-Nut
- Condition: Unsecure
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC BACKUP GEN R RIGHT BACKUP GENERATOR IS OFF OR HAS FAILED.  ADVISORY CREW COMMENTS: R ELECT BUG INOP FAILED ONCE IN CRUISE RESET 1 TIME PER CHECKLIST, RESET OK.  MSG-2446090 LATCHD CL MODE. ACPD FIM 24-25 TASK 862, RIGHT BUG OIL LEVEL LOW, SECURED LOOSE 'B' NUT AT BUG AND SERVICED, ACPD RIGHT ENGINE RUN, NO LEAKS OR MSGS.
